`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 1,Number 4,     December 2008

A special issue

in honor of the contribution of Donald Saari to the mathematical aspects of Celestial Mechanics

1

Preface   Pages : i - i

Ernesto Perez Chavela,  Clark Robinson and Marian Gidea

 Abstract       Full Text      Related Articles

2

On the spatial central configurations of the 5--body problem and their bifurcations   Pages : 505 - 518

Martha Alvarez,  Joaquin Delgado and Jaume Llibre

 Abstract       Full Text      Related Articles

3

Random walk in the three-body problem and applications   Pages : 519 - 540

Edward Belbruno

 Abstract       Full Text      Related Articles

4

Symbolic dynamics of the elliptic rectilinear restricted 3--body problem   Pages : 541 - 555

Samuel R. Kaplan,  Ernesto A. Lacomba and Jaume Llibre

 Abstract       Full Text      Related Articles

5

Oscillatory motions in the rectangular four body problem   Pages : 557 - 587

Ernesto A. Lacomba and Mario Medina

 Abstract       Full Text      Related Articles

6

On the Dziobek configurations of the restricted $(N+1)$-body problem with equal masses   Pages : 589 - 595

Eduardo S. G. Leandro

 Abstract       Full Text      Related Articles

7

The mass dependence of the period of the periodic solutions of the Sitnikov problem   Pages : 597 - 609

Marcelo Marchesin

 Abstract       Full Text      Related Articles

8

The 2-body problem under Fock's potential   Pages : 611 - 629

Vasile Mioc and Ernesto PĂ©rez-Chavela

 Abstract       Full Text      Related Articles

9

A proof of Saari's conjecture for the three-body problem in $\R^d$   Pages : 631 - 646

Richard Moeckel

 Abstract       Full Text      Related Articles

10

Uniform subharmonic orbits for Sitnikov problem   Pages : 647 - 652

Clark Robinson

 Abstract       Full Text      Related Articles

11

Reflections on the "Saari Conjecture" and several new ones   Pages : 653 - 665

Donald G. Saari

 Abstract       Full Text      Related Articles